# SDR SWIA202162056

- Difficulty date: September 23, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON REINFORCEMENT ANGLE OF FRAME FS549 BETWEEN STGR18L/17L     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED ANGLE REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-33100  REV K  /  FS549 STGR18L-STGR17L, COMPLIED WITH SKY CARD 51-900-1002 SKY (CL600-2C10)
